# SDR HNAA2014030700070

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 46,366 hours, 53,861 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85330115
- Condition: Corroded
- Location: Bs 588-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SEAT TRACK HAS BARE METAL FOUND BETWEEN BS 588 AND 661.  AFTER INVESTIGATION, SEAT TRACKCORRODED OUT OF LIMITS. R & R SECTION IAW RD8-53-4472 SRM 51-42-05, AND AMM20-14-01 AND DWG 85330115
